# SDR DALA2018050903192

- Difficulty date: May 8, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 80,635 hours, 35,814 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L4
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL CHECK FLIGHT LT AFT ENTRY DOOR LIGHT ILLUMINATED. ADJUSTED L4 PASSENGER DOOR IAW AMM 52-11-00.
